# SDR ORJA97138

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT FIXTURE MISSING AT ROW 6.  REMOVED AND REPLACED EMERGENCY TRACK LIGHT FIXTURE IAW MM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
